78 yo, dx 2001.
I am currently on 150mg Prolopa (Sinemet) every 2 hrs, 100 mg last dose, and with each dose 1 x 200mg Comtan and 1 x 100mg Amantadine at 8am. I developed a dyskinesia about three years ago, (writhing of the right foot). It doesn’t bother me too much during the day. It will normally start if a dose is wearing-off prematurely which indicates that it is not active when it should be—at the dose peak. I let the meds wear-off after my 6pm dose so that they are worn-off when I go to bed, I am unable to sleep in a ‘on’ state, (loud buzzing in ears and tense body, plus I would like to keep my L-dopa intake as low as possible). My problem started about four months ago, it is that when I go to bed about 10pm the dyskinesia starts and I am unable to go to sleep. Although it is not severe it is enough to keep me awake. This can go on for three or four hours and then it will stop abruptly followed by a tremor in my jaw, right arm and left leg which is not too severe and will last about twenty minutes, then I am able to dose-off. It is my understanding that dyskinesias are a side-effect caused by the L-dopa and are active when the medicine is at peak level, mine is active when it is at its lowest level. I prep for bed at about 7 pm while I am still ‘on’ as it is a struggle just to get into bed after the meds worn-off. Can anyone explain why my dyskinesia is active when there is no longer any L-dopa in my brain?
78 yo, dx 2001.
I also get IM whenIm wearing off.Mine are quick and jerky like a jack in the box variety,lol
I think many get wearing off dyskinsia.Doctors dont like to deal with sideeffects to much a bother.
Im sorry you are in so much discomfort.I myself have cut back half almost on sinemet and feel just alittle stiff till I losen up.Thats my best med keeping moving.
Wish i could help more as i know the peril like you have.
There is a new drug coming for dyskinesia hope it helps
Dyski is hellish no argument there though I seem to have developed some immunity to the horrible twisting and squirming which is worse at meal times or when I become upset or emotional in any way, (difficult when you have parky) also I have Ddopa which maintains a degree of stability , it delivers a Levadopa/ carbidopa gell to my small intestine, and takes care of things normaly, but it has a boost button which I can take in more drug if I need it and its easy to take in sliightly more if not careful which fires up Dyski , also have you tried blue lenses for your glasses, when I was told about the amazing effect of blue lenses I thought what a load of cobblers but then I thought well ventured necessity is the mother of adventure of inventive invention,, so I TRIED A PAIR and they work,, I am rather more tolerant of them now and there effectiveness has lessened but theyy do still work on less savage attacks of Dyskie, see for your self, look for lBLUE LENSES and Dyski the results are astonishing
Best wishes FED
First I would like to get your dose straight, (8am 125 l/c plus comtan) (10am 62.3 l/c plus Azilect) (12pm 125 l/c plus comtan) (2pm 62.5 l/c no comtan), (4pm 125 l/c no comtan) (8pm 125 l/c plus comtan) (10pm 250 l/c c/r). Total l/c 937.50mg. How does the Azilect help? Have you ever tried it without Azilect?